# SDR ASAA2017102422304

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,949 hours, 6,549 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CONTROLLER SPIKED UP TO 55C UNCOMMANDED.  IT DID RESPOND TO COOLER TEMP INPUTS.   ACFT GROUNDED.  FOUND FWD CABIN ZONE TEMP SENSOR FAN NOT RUNNING. THE FAN BEGAN TO RUN WHILE LOWERING THE PSU. REPLACED FWD ZONE CABIN TEMP SENSOR ASSEMBLY DUCT INSTALLATION ALONG WITH ASSOCIATED FAN AND SENSORS IAW AMM 21-61-14.  OPS NORMAL IAW AMM 21-61-00.  GROUND VERIFICATION ACCOMPLISHED.
